International currency speculation, market stability and efficiency in the 1920s: A time series approach
Ralph Bailey ()
Journal of Macroeconomics, 1984, vol. 6, issue 2, 127-137
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(84)90001-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:6:y:1984:i:2:p:127-137
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().